MathSciNet Relay Station
MathSciNet bibliographic data
MR2330011 60J55 (60G20)
Zaitseva, Ludmila L. On the Markov property of strong solutions to SDE with generalized coefficients. Theory Stoch. Process. 11 (2005), no. 3-4, 140–146.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement